Alert archive / Texas / Small Craft Advisories in 2017

Small Craft Advisory 41, NWS Brownsville, TX

June 22, 2017

NWS Brownsville, TX issued this small craft advisory at Jun 22, 2017, 4:46 AM CDT. It took effect at Jun 22, 2017, 7:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2017, 4:46 AM CDT (09:46 UTC)
In effect from
Jun 22, 2017, 7:00 PM CDT
Expired
Jun 23, 2017, 1:00 PM CDT
In force
18 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

337 
WHUS74 KBRO 220946
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
446 AM CDT THU JUN 22 2017

...ELEVATED SWELLS FROM TROPICAL STORM CINDY WILL CONTINUE
THIS MORNING...

.TROPICAL STORM CINDY WILL MAKE LANDFALL NEAR THE TEXAS AND 
LOUISIANA BORDER LATER THIS MORNING. MEANWHILE, SOME OCCASIONALLY
HIGHER SWELLS MAY REACH THE LOWER TEXAS COASTAL WATERS UNTIL 
THEN. MARINE CONDITONS WILL IMPROVE BRIEFLY BEFORE WINDS AND SEAS 
THEN INCREASE THIS AFTERNOON AND EVENING. 


GMZ150-155-170-175-221800-
/O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/
/O.NEW.KBRO.SC.Y.0041.170623T0000Z-170623T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
446 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

...SMALL CRAFT ADVISORY WILL THEN BE IN EFFECT FROM 7 PM THIS 
EVENING TO 1 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL 
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM 
CDT FRIDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS TODAY INCREASING
  LATER THIS EVENING.

* SEAS...4 TO 7 FEET NEARSHORE AND 6 TO 8 FEET FAR OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-221800-
/O.NEW.KBRO.SI.Y.0045.170622T1800Z-170623T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
446 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING. 

* WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

69
4 follow-up statements
771 
WHUS74 KBRO 221504
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1004 AM CDT THU JUN 22 2017


...SWELLS CONTINUE TO SUBSIDE AS TROPICAL DEPRESSION CINDY MOVES
FARTHER INLAND. 

.TROPICAL STORM CINDY MADE LANDFALL EARLIER THIS MORNING AND
CONTINUES TO WEAKEN AS IT MOVES FARTHER INLAND ACROSS EAST TEXAS. 
SWELL GENERATED FROM THE CYCLONE CONTINUE TO LOWER THROUGH THE
DAY. THE BRIEFLY IMPROVED CONDITIONS ARE EXPECTED TO DETERIORATE
FIRST OVER THE LAGUNA MADRE LATER THIS AFTERNOON AND THEN OVER THE
GULF WATERS TONIGHT AS SOUTH WINDS INCREASE TO STRONG LEVELS. 


GMZ150-155-170-175-222315-
/O.EXP.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/
/O.CON.KBRO.SC.Y.0041.170623T0000Z-170623T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1004 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
CDT FRIDAY.

* WINDS...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS TODAY 
  INCREASING LATER THIS EVENING. 

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-222315-
/O.CON.KBRO.SI.Y.0045.170622T1800Z-170623T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1004 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

* WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
605 
WHUS74 KBRO 222349
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
649 PM CDT THU JUN 22 2017

...HAZARDOUS WINDS ACROSS LAGUNA MADRE THIS EVENING WITH HAZARDOUS
WINDS AND SEAS ACROSS THE GULF OVERNIGHT...

.THE DIFFERENCE BETWEEN HIGH PRESSURE BUILDING ACROSS THE CENTRAL
GULF OF MEXICO AND TROUGH OF LOW PRESSURE ACROSS WEST TEXAS WILL
MAINTAIN STRONG SOUTHERLY FLOW ACROSS THE LOWER TEXAS GULF WATERS
TONIGHT WITH SEAS BECOMING HAZARDOUS ONCE AGAIN OVERNIGHT INTO
EARLY FRIDAY.

GMZ130-132-135-230400-
/O.EXT.KBRO.SI.Y.0045.000000T0000Z-170623T0400Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
649 PM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM CDT
THIS EVENING...

* WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS.

* WAVES...CHOPPY WATERS WITH WAVES UP TO 2 FEET IN THE CENTER
  CHANNEL OF LAGUNA MADRE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-230800-
/O.EXT.KBRO.SC.Y.0041.170623T0000Z-170624T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
649 PM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...SOUTH WINDS 20 TO 22 KNOTS WITH GUSTS TO 27 KNOTS. 

* SEAS...BUILDING 6 TO 9 FEET WITH LOCALLY HIGHER SEAS UP TO 11
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

52/BSG
251 
WHUS74 KBRO 230402
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1102 PM CDT THU JUN 22 2017

...HAZARDOUS WINDS AND SEAS ACROSS THE GULF OVERNIGHT...

.THE DIFFERENCE BETWEEN HIGH PRESSURE BUILDING ACROSS THE CENTRAL
GULF OF MEXICO AND TROUGH OF LOW PRESSURE ACROSS WEST TEXAS WILL
MAINTAIN STRONG SOUTHERLY FLOW ACROSS THE LOWER TEXAS GULF WATERS
TONIGHT WITH SEAS BECOMING HAZARDOUS ONCE AGAIN OVERNIGHT INTO
EARLY FRIDAY.

GMZ130-132-135-230515-
/O.EXP.KBRO.SI.Y.0045.000000T0000Z-170623T0400Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1102 PM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

SUSTAINED WINDS HAVE FALLEN TO BETWEEN 15 AND 20 KNOTS AS OF 11 PM
ACROSS MOST OF THE LAGUNA MADRE. A FEW GUSTS TO 25 KNOTS MAY
CONTINUE THROUGH MIDNIGHT BEFORE WINDS DIMINISH FURTHER TO 13 TO
18 KNOTS WITH A FEW HIGHER GUSTS OVERNIGHT. SMALL CRAFT SHOULD
EXERCISE CAUTION INTO THE EARLY MORNING HOURS FRIDAY.

$$

GMZ150-155-170-175-231200-
/O.CON.KBRO.SC.Y.0041.000000T0000Z-170624T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1102 PM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...SOUTH WINDS 20 TO 22 KNOTS WITH GUSTS TO 27 KNOTS.

* SEAS...BUILDING TO 7 TO 9 FEET WITH LOCALLY HIGHER SEAS UP TO 
  11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

52/BSG
889 
WHUS74 KBRO 230916 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
416 AM CDT FRI JUN 23 2017

...ADVERSE MARINE CONDITIONS EXPANDING...

.SMALL CRAFT ADVISORIES ARE NOW IN EFFECT FOR THE LAGUNA MADRE AND
GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL
MILES OFFSHORE DUE TO A COMBINATION OF STRONG WINDS AND LEFTOVER
SWELL FROM TROPICAL STORM CINDY. ADDITIONAL SMALL CRAFT ADVISORIES
MAY BE NEEDED FOR PORTIONS OF THE LOWER TEXAS COASTAL WATERS
TONIGHT.

GMZ130-132-135-231700-
/O.NEW.KBRO.SI.Y.0046.170623T0916Z-170624T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
416 AM CDT FRI JUN 23 2017

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS...SOUTHEAST AROUND 20 KNOTS. 

* BAY CONDITIONS...CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-231700-
/O.EXT.KBRO.SC.Y.0041.000000T0000Z-170623T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
416 AM CDT FRI JUN 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...SOUTHEAST TO SOUTH AT 17 TO 20 KNOTS. 

* SEAS...5 TO 7 FEET NEARSHORE AND 6 TO 8 FEET OFFSHORE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 4:21 AM CDT, 25 minutes earlier.

Area forecast discussion, Jun 22, 4:21 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
421 AM CDT Thu Jun 22 2017

.SHORT TERM (Now through Friday): The heat continues as the
subtropical ridge of high pressure over the Desert Southwest/West
Texas remains in control of the pattern. Meanwhile, TS Cindy will
continue to swirl into the Texas/Louisiana border later this
morning. As it does, the impacts to the coastal areas will lessen
through the day. Until then, however, some coastal flooding a
continued high surf will remain in place through the mid morning
hours as tides run a foot and half to up to 2 and a half feet
above predicted levels. Although coastal flooding impacts should
improve through the day, dangerous rip current will continue at
area beach through at least this morning until some of the higher
swells subside. As such, will keep all current headlines/products
in place for this morning's forecast package and will allow the
next shift to cancel the rip current statement if conditions
improve by the afternoon.

With the aforementioned strong ridge of high pressure over the
region, dry northwest flow aloft will prevail with subsidence
continuing. Have actually increased high temps a degree or so today
given the records that were shattered yesterday. With 850 temps and
compressional heating, it is likely we will see a near carbon copy
for today with additional records broken. Heat indices will also
range from 105 to near 110 degrees. Overnight lows will not offer
much relief as values will still be several degrees above normal as
well.

Models do indicate that temperatures could be a couple of
degrees cooler now for Friday, but only if some moisture can return
with the southerly flow. Even then temperatures will still range
above the century mark across the the Mid to Upper Valley on Friday.
However, because the slightly cooler highs comes with a trade-off of
increased moisture, heat index values could be near or above 111
degrees across portions of the RGV and heat advisories may be
needed.

.LONG TERM (Friday Night through Wednesday): A 500mb ridge over
the southwest United States and northern Mexico will initially
provide subsidence across Deep South Texas Friday night. An
inverted 500mb trough will develop over the western Gulf of Mexico
Saturday as a weak cold front moves south across north Texas. Low
and mid level moisture will increase across the state with
moisture pooling along a weak frontal boundary and across south
Texas this weekend. The combination of the mid level weakness,
daytime heating and abundant moisture will support a chance of
showers and thunderstorms this weekend. The weak frontal boundary
across the region along with the arrival of deeper moisture
(Precipitable water values 2.10+ inches) will support better
widespread coverage of rainfall on Monday and Tuesday. Lingering
moisture will allow a chance of showers and thunderstorms to
continue into mid week. Near normal temperatures for the weekend
into early next week due to the increase in cloud cover and rain
chances.

&&

Fire Weather: Fire weather continues to be a concern today as
minimum RH values will range from the upper teens across the western
portions of the Zapata and Starr counties with to upper 20s towards
the I-69C corridor. Meanwhile, extremely warm day-time highs are
expected which will add to the fire danger threat. However, the
southerly 20-ft winds should remain below critical threshold, with
the exception of near coastal locations. Given that it is unlikely
Red Flag criteria will be met, will go with an RFD to highlight the
enhanced threat. Winds will be stronger on Friday, however moisture
should be increasing with it. However, if the moisture does not
return as quickly as expected, an enhanced fire weather threat will
continue.

&&

.MARINE (Now through Thursday): Buoy 42020 is reporting SSW winds at
around 15 knots and seas around 6 feet as of 3 AM CDT. Tropical
Storm Cindy is expected to make land fall near the Texas/Louisiana
border later this morning. Once that occurs, swells should improve
rather quickly. However, the surface pressure gradient will increase
through the day as string southerly flow returns as the tropical low
begins to interact with surface pressure systems over the Southern
Plains. As such, winds will increase across the Laguna Madre this
afternoon and a Small Craft Advisory will be needed. The gradient
will cause winds and seas to respond for Gulf waters east of Padre
Island later this evening through at least Friday afternoon. Small
craft advisories will posted for this as well.

Friday Night through Monday Night...Moderate southeast winds will
prevail along the lower Texas coast Friday night as low pressure
across west Texas interacts with high pressure across the Gulf of
Mexico. The pressure gradient will weaken across the western Gulf
Saturday as a weak cold front moves into north Texas. This will
allow light to moderate southeast winds Saturday to turn to the east
and diminish Saturday night into Sunday as the front moves into
central Texas. Light east winds should continue across the lower
Texas coastal waters Monday as the front moves into south Texas.
Rain chances begin to increase Friday night with better rain chances
expected through the weekend into early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  97  82  94  81 /   0   0   0  20
BROWNSVILLE         101  81  95  81 /   0   0   0  20
HARLINGEN           104  80  99  80 /   0   0   0  20
MCALLEN             106  82 103  80 /   0   0   0  10
RIO GRANDE CITY     108  82 106  80 /   0   0   0  10
SOUTH PADRE ISLAND   91  83  90  82 /   0   0   0  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through this evening for TXZ251-256-257.

     High Surf Advisory until 10 AM CDT this morning for TXZ251-256-
     257.

     Coastal Flood Advisory until 10 AM CDT this morning for TXZ251-
     256-257.

GM...Small Craft Advisory for winds from 1 PM this afternoon to 7 PM
     CDT this evening for GMZ130-132-135.

     Small Craft Advisory until 10 AM CDT this morning for GMZ150-155-
     170-175.

     Small Craft Advisory from 7 PM this evening to 1 PM CDT Friday
     for GMZ150-155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Short Term...69
Long Term...63
Graphicast/Upper Air...56
Hazardous weather outlook, Jun 21, 10:30 PM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
1030 PM CDT Wed Jun 21 2017

TXZ248>257-230330-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
1030 PM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A coastal flood advisory is in effect for coastal
Cameron...coastal Willacy and Kenedy counties tonight through
Thursday morning. Minor coastal flooding is likely across the
beaches of South Padre Island and Boca Chica beach late tonight
into early Thursday morning.

There is a high risk of rip currents and high surf at the beaches
of South Padre Island and at Boca Chica Beach. All swimmers are
urged to use extreme caution if entering the water tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The rip current risk will be elevated through at least Sunday.

Heat index values will range from 105 to near 110 across Deep
South Texas Thursday and Friday.

Dry conditions and hot temperatures will lead to an elevated
fire weather threat Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-230330-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1030 PM CDT Wed Jun 21 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

Small Craft Advisories remain in effect through tonight for the
offshore waters lower Texas coast due to high seas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Small Craft Advisories may be needed for all or portions of the
Lower Texas Coastal waters Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Castillo

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:08 PM CDTCoastal Flood AdvisoryBROKenedy12 hr
Jun 22, 4:46 AM CDTSmall Craft Advisory for WindsBRO18 hr

Nearby

Small Craft Advisories in Texas, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.